# SDR IPXA2022052782569

- Difficulty date: May 7, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 79,773 hours, 17,321 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Spar Cap
- Part number: ARB74132
- Condition: Corroded
- Location: Rt Wing T/E
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:1CRT WING REAR SPAR UPPER CAP CORRODED AT XORS=960.0 AND XORS=1044.8REPAIRED CORRODED REAR SPAR UPPER CAP IAW VT-SAA EA 011-5710-01-A9573 REV I/R AND UPS EO MD11-5710-83775-A (MINOR).
